International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Research Papers | Open Access

Volume 11 |Article ID 976462 | https://doi.org/10.1155/S0161171288000262

Raimond A. Struble, "Integrals of operator-valued functions", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 976462, 9 pages, 1988. https://doi.org/10.1155/S0161171288000262

Integrals of operator-valued functions

Received25 Apr 1987
Revised03 Jun 1987

Abstract

Mikusinski-type expansions of operator-valued functions are discussed in some detail. As a natural part of the development, a “kernel” concept for operators is proposed and an elaborate system of convolution quotients in one and two variables is obtained.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads295
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.